Acta Mathematica, 2000, Volume 186

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (7 articles)

Issue 1

[1] Primes represented by$x$^{3}+2$y$^{3}

D.R. Heath-Brown University of Oxford, Oxford, England, U.K.

TBD mathscidoc:1701.331895

Acta Mathematica, 186, (1), 1-84, 1999.4
[ Download ] [ 2017-01-08 20:33:37 uploaded by actaadmin ] [ 503 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The colored Jones polynomials and the simplicial volume of a knot

Hitoshi Murakami Weseda University, Tokyo, Japan Jun Murakami Department of Mathematics Graduate School of Science, Osaka University

TBD mathscidoc:1701.331896

Acta Mathematica, 186, (1), 85-104, 1999.5
[ Download ] [ 2017-01-08 20:33:37 uploaded by actaadmin ] [ 486 downloads ] [ 0 comments ] [ Cited by 195 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Degenerating the complex hyperbolic ideal triangle groups

Richard Evan Schwartz Department of Mathematics, Univeristy of Maryland

TBD mathscidoc:1701.331897

Acta Mathematica, 186, (1), 105-154, 1999.5
[ Download ] [ 2017-01-08 20:33:37 uploaded by actaadmin ] [ 641 downloads ] [ 0 comments ] [ Cited by 22 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Spectral theory of Laplacians for Hecke groups with primitive character

Erik Balslev Department of Mathematical Sciences, University of Aarhus Alexei Venkov Department of Mathematical Sciences, University of Aarhus

TBD mathscidoc:1701.331898

Acta Mathematica, 186, (2), 155-217, 1999.11
[ Download ] [ 2017-01-08 20:33:37 uploaded by actaadmin ] [ 579 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Quasiregular mapping and cohomology

Mario Bonk Department of Mathematics, University of Michigan Juha Heinonen Department of Mathematics, University of Michigan

TBD mathscidoc:1701.331899

Acta Mathematica, 186, (2), 219-238, 2000.7
[ Download ] [ 2017-01-08 20:33:38 uploaded by actaadmin ] [ 684 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Thick points for planar Brownian motion and the Erdős-Taylor conjecture on random walk

Amir Dembo Departments of Mathematics and Statistics, Stanford University Yuval Peres Department of Statistics, University of California at Berkeley Jay Rosen Department of Mathematics College of Staten Island, CUNY Ofer Zeitouni Department of Electrical Engineering, Technion

TBD mathscidoc:1701.331900

Acta Mathematica, 186, (2), 239-270, 1999.5
[ Download ] [ 2017-01-08 20:33:38 uploaded by actaadmin ] [ 649 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Mutually stationary sequences of sets and the non-saturation of the non-stationary ideal on$P$_{ϰ}(λ)

Matthew Foreman Department of Mathematics, University of California at Irvine Menachem Magidor Institute of Mathematics, Hebrew University

TBD mathscidoc:1701.331901

Acta Mathematica, 186, (2), 271-300, 1999.9
[ Download ] [ 2017-01-08 20:33:38 uploaded by actaadmin ] [ 686 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved